ON A NEW UNIFORMLY DISTRIBUTED MULTIDOMENSHIONAL SEQUENSES

Authors

  • L. Matusov Mechanical Engineering Reseach Institute

DOI:

https://doi.org/10.31618/nas.2413-5291.2020.1.61.315

Keywords:

uniformly distributed sequences, monocyclic operators, direction matrix

Abstract

The purpose of the article is to study one important property of the uniformity of LP sequences used in optimization problems, multi-criteria design of machines, structures, etc. The research is carried out using methods of the theory of binary - rational sequences. Was proofed that there exist LP

Author Biography

L. Matusov , Mechanical Engineering Reseach Institute

Candidate of Science, senior researcher

References

Соболь И.М. Многомерные квадратурные формулы и функции Хаара.// ‒ Москва, Наука,. 1969, С. 288.

Соболь И.М. Точки, равномерно заполняющие многомерный куб. Москва, ‒ Знание.1985. С. 125.

Published

2020-12-08

How to Cite

Matusov , L. 2020. “ON A NEW UNIFORMLY DISTRIBUTED MULTIDOMENSHIONAL SEQUENSES ”. National Association of Scientists 1 (34(61):56-58. https://doi.org/10.31618/nas.2413-5291.2020.1.61.315.

Issue

Section

Статьи